# SDR DALA12006943209

- Difficulty date: April 8, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 67,520 hours, 30,118 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTIONS, LT AFT PASSENGER DOOR SILL UPPER SURFACE AT AFT FR 68 IS CORRODED.  REMOVED CORROSION IAW SRM 51-74-00.  FABRICATED ONE REPAIR ANGLE & INSTALLED IAW SRM 53-41-14 FIG 201 AND 51-42-11.
